No dia 25 de Setembro de 2023, faremos a migração do Repositório Institucional para a versão 7.6 do sistema DSpace. Por este motivo, o Repositório Institucional ficará indisponível neste dia. Contamos com a compreensão de todos.

Show simple item record

dc.contributor.authorFernandes, L. A.O.
dc.contributor.authorArbach, R.
dc.identifier.citationProceedings of the World Congress on Engineering 2011, WCE 2011, v. 1, p. 196-201.
dc.description.abstractIn this paper we deal with the notion of regulated functions with values in a Banach algebra A, we prove some results and present examples using quaternions. The physical meanning of this kind of functions is introduced and some particular results are presented. We consider then, the Dushnik integral for these functions and we construct a correspondent linear integral functional on the Banach algebra of all regulated functions G([a, b],A).en
dc.relation.ispartofProceedings of the World Congress on Engineering 2011, WCE 2011
dc.subjectBanach algebras
dc.subjectRegulated function
dc.titleRegulated functions with values in the Banach algebra of quaternionsen
dc.typeTrabalho apresentado em evento
dc.contributor.institutionUniversidade de São Paulo (USP)
dc.description.affiliationFaculty of Engineering of Ilha Solteira State University of Sao Paulo Department of Mathematics, Ilha Solteira SP 15385-000
Localize o texto completo

Files in this item


There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record